# SDR C2XA02IA246

- Difficulty date: November 29, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030201
- Part serial: 00644
- Condition: Inoperative
- Location: Digital Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DURING FLIGHT AUTO PRESSURIZATION FAILED.  MANUAL WOULD NOT STOP CABIN CLIMBING TO 14,000 FEET.  MASKS DROPPED.  MAINTENANCE REMOVED AND REPLACED THE DIGITAL PRESSURE CONTROLLER, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
